# SDR ZW0A0108311

- Difficulty date: September 6, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 27,124 hours, 13,245 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND NUMBER 3 CABIN FLOOR TRACK WITH SEVERAL AREAS OF CORROSION FROM STA 1070 TO 1308.  REPLACED FLOOR TRACK PER SRM 53-05, FIG 4F, SHEET 1.
